RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Anal. Issues Anal.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Anal. Issues Anal., 2019, Volume 8(26), Issue 2, Pages 3–27 (Mi pa260)  

Multivariate Iyengar type inequalities for radial functions

George A. Anastassiou

Department of Mathematical Sciences, University of Memphis, Memphis, TN 38152, U.S.A.

Abstract: Here we present a variety of multivariate Iyengar type inequalities for radial functions defined on the shell and ball. Our approach is based on the polar coordinates in $\mathbb{R}^{N}$, $N\geq 2$, and the related multivariate polar integration formula. Via this method we transfer well-known univariate Iyengar type inequalities and univariate author's related results into multivariate Iyengar inequalities.

Keywords: Iyengar inequality, Polar coordinates, radial function, Shell, Ball.

DOI: https://doi.org/10.15393/j3.art.2019.5750

Full text: PDF file (479 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.51
MSC: 26D10, 26D15.
Received: 20.11.2018
Revised: 15.03.2019
Accepted:18.03.2019
Language:

Citation: George A. Anastassiou, “Multivariate Iyengar type inequalities for radial functions”, Probl. Anal. Issues Anal., 8(26):2 (2019), 3–27

Citation in format AMSBIB
\Bibitem{Ana19}
\by George~A.~Anastassiou
\paper Multivariate Iyengar type inequalities for radial functions
\jour Probl. Anal. Issues Anal.
\yr 2019
\vol 8(26)
\issue 2
\pages 3--27
\mathnet{http://mi.mathnet.ru/pa260}
\crossref{https://doi.org/10.15393/j3.art.2019.5750}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000471801400001}


Linking options:
  • http://mi.mathnet.ru/eng/pa260
  • http://mi.mathnet.ru/eng/pa/v26/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Problemy Analiza — Issues of Analysis
    Number of views:
    This page:27
    Full text:9
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019